It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Thanks redlygirl for writing back again...ya she is worth it she's my little angel and man when i have a really bad bad day and I just see her ah sweet and innocent she takes my heart away and lights my day with joy like last night after i finished posting. Anyways i was reading the label on the retin a micro and it is a gel... its reads Retin A Micro gel 0.04% whatever it is i really don't like my face feeling soooooooo oily its gross and then i have two dry patchy spots on the sides of my chin and thats where i use the cetaphil moisturizer but after 8hrs. my skin starts to peel really bad in those two areas and then the rest of my face is all greasy... its weird. today wasn't so bad though for some strange reason my face today looked soooo much better than yesturday. I just have to be patient and keep my faith in God. Hopefully when i get on birth control and continue with these medications my face will clear up. Oh and my derm he really freaks me out when I first some him i had a really huge cyst on my chin that caused the left bottom side of my face to swell and he kept trying to put his dirty fingers on it after he would scratch his dry flaky forehead. I guess he finally saw how pissed off i was getting so he backed off and just kept going on and on about all the medications he can try on me...and well he's the only derm who takes my type of insurance here in corpus christi tx. so I don't have a choice but to stick with him. sorry again this turned out to be so long.





All times are GMT -7. The time now is 01:33 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!